Illinois Journal of Mathematics

Totally spineless manifolds

Sylvain E. Cappell and Julius L. Shaneson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 2 (1977), 231-239.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049408

Digital Object Identifier
doi:10.1215/ijm/1256049408

Mathematical Reviews number (MathSciNet)
MR0442946

Zentralblatt MATH identifier
0346.57006

Subjects
Primary: 57C25
Secondary: 57D65

Citation

Cappell, Sylvain E.; Shaneson, Julius L. Totally spineless manifolds. Illinois J. Math. 21 (1977), no. 2, 231--239. doi:10.1215/ijm/1256049408. https://projecteuclid.org/euclid.ijm/1256049408


Export citation